Reconsidering the relationship between fast-food outlets, area-level deprivation, diet quality and body mass index: an exploratory structural equation modelling approach



Hobbs, Matthew, Green, Mark ORCID: 0000-0002-0942-6628, Roberts, Kath, Griffiths, Claire and McKenna, Jim
(2019) Reconsidering the relationship between fast-food outlets, area-level deprivation, diet quality and body mass index: an exploratory structural equation modelling approach. JOURNAL OF EPIDEMIOLOGY AND COMMUNITY HEALTH, 73 (9). 861 - 866.

[img] Text
SEM FF and BMI author accepted.pdf - Accepted Version

Download (264kB) | Preview
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 16 May 2019 07:40
Last Modified: 15 Aug 2022 20:05
DOI: 10.1136/jech-2018-211798
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3041488